# SDR ASAA2024101153632

- Difficulty date: October 11, 2024
- Submitted: November 6, 2024
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 40,049 hours, 12,545 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 146A8127U20
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO SUPPORT ANGLE UNDER FWD SHIELD HAS CORROSION. GROUNDED - YES. REMOVED CORROSION AND IS OUT OF LIMITS IAW B737-900ER SRM 53-00-53-1A-2, REMOVED AND REPLACED ANGLE IAW B737-900ER SRM 51-40-02-0G-0 & 51-40-05-0G-0W: 1" O: .050" R: 0 L: 2" D: .050".
